# SDR AALA20140810006

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 13,740 hours, 5,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR WAS OPENED WHILE STILL ARMED.  SLIDE PARTIALLY CAME OUT OF PACK, BUT NO DEPLOYMENT.  REPACKED LT NR 1 DOOR SLIDE.
